0
RESEARCH PAPERS

Stability of Hydromagnetic Thermoconvective Flow Through Porous Medium

[+] Author and Article Information
Prabhamani R. Patil, N. Rudraiah

Department of Mathematics, Bangalore University, University Visvesvaraya, College of Engineering, Bangalore, 1, India

J. Appl. Mech 40(4), 879-884 (Dec 01, 1973) (6 pages) doi:10.1115/1.3423181 History: Received August 01, 1972; Revised September 01, 1972; Online July 12, 2010

Abstract

The stability of the onset of thermal convection of a conducting viscous fluid in a porous medium has been investigated using the linear (normal mode technique) and the non-linear (energy) stability theories. Both the theories show that the stability region is increased to the maximum extent when the usual viscous dissipation is also present in addition to the dissipation due to Darcy’s resistance and Joule heating.

Copyright © 1973 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In